| Model Number |
VTICM5_13.2 (-8.50/1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
02/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacture narrative: secondary surgical intervention to remove/replace/reposition the lens and iop elevation from baseline are identified in the labeling as a known potential adverse event following icl implantation.Claim #: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure the patient experienced excessive vault.Elevated iop: 57 mmhg without pupil block and angle closure.The lens exchanged for a shorter length lens and the problem was resolved.Cause of the event was reported as patient-related factor "lens too long resulting in high vault and high iop.".